The divisible sandpile with heavy-tailed variables

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)

Abstract

This work deals with the divisible sandpile model when an initial configuration sampled from a heavy-tailed distribution. Extending results of Levine et al. (2015) and Cipriani et al. (2016) we determine sufficient conditions for stabilization and non-stabilization on infinite graphs. We determine furthermore that the scaling limit of the odometer on the torus is an -stable random distribution.
Original languageEnglish
Pages (from-to)3054-3081
Number of pages28
JournalStochastic Processes and their Applications
Volume128
Issue number9
DOIs
Publication statusPublished - 2018

Keywords

  • Divisible sandpile
  • Heavy-tailed variables
  • α-stable random distribution

Fingerprint Dive into the research topics of 'The divisible sandpile with heavy-tailed variables'. Together they form a unique fingerprint.

Cite this